MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE
Model Number LSL02
Medical Device Problem Codes Signal Artifact/Noise (1036); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a leadless pacemaker implant procedure.During the procedure, it was noted that there was noise on the electrocardiogram (ecg) due to the link module.This led to an inability to verify loss of capture during capture threshold testing.Ultrasound gel was applied and new electrodes were used which help reduce the noise but did not eliminate it.An external defibrillator was used to verify loss of capture.No additional intervention was performed.There were no patient consequences.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
PROGRAMMER LINK
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16687623
Report Number2017865-2023-16405
Device Sequence Number7347222
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public05415067031914
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Device Catalogue NumberLSL02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3M RED DOT ECG PATCHES; AVEIR LEADLESS PACEMAKER, RIGHT VENTRICLE
Patient Age67 YR
Patient SexFemale
Patient Weight58 KG